[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
From: Robert A. D'Elia
After taking Aleve one pill for the first time I had this bad feeling for the first time but not untill that evening and early morning while trying to sleep. I thought I may be having a heart attack. I was feeling very anxious scared tisting and turning in bed . When I walked to the bathroom I was really pale. Well a month later I started to get this feeling again after my close friend my dog passed away I was really bombed out. I ended up the next day getting the same feeling driving my car and passed out behind the wheel and was very lucky no one was hurt. I was dignosed as having VVS. I was checked out in the hospital for everything and they only came up with this VVS. They put me on 50 MG of Metroprolol twice a day. I also passed out in the emergency room. I had another feeling again on the emergency room bed and they checked my pulse monitor and I had a 5 second delay in my heart not beating. Then they got worried. I did take a advil the day before for something else. maybe it is the Aleve or Advil along with the feelings I was having. It was a very scary thing It is not fun passing out behind the wheel I was told not to drive for a month and Have to see the doctor again. The doctors did not seem to question the Aleve or Advil having any cause in this I fell it is related so Iam going to stay away from anything like this.